# SDR DALA2019012800595

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED RIB ON LT LE STA LES=133.15 AT LT HORIZONTAL STABILIZER. RIB ON LT LE STA LES=133.15 AT LT HORIZONTAL STABILIZER WAS REPAIRED PER ER/A 574803-14 REV ORIG AND ETI-37-19-301 REV ORIG.
